# SDR CALA2024121803108

- Difficulty date: November 10, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 29532130187
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 270 TO STA 277 LBL 27 LOWER FLANGE DAMAGE BY LONG SCREW.  REMOVED INTERCOSTAL AT CABIN FLOOR FWD WET AREA FROM STA 270 TO DRWG#141A5210. STA 277 LBL 27 PER SRM 51-40-02-0G-0,TREATED AND PRIMED NEW REF. AAR N/R:9915655 INTERCOSTAL HOLES PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-.
